Mail to: TU Dresden, Institute of Analysis, 01062 Dresden, Germany



HP: +39 331 161 2930  (Italy)

                  +49 176 774 94148  (Germany)











Current Position:







Educations and Scientific Experiences:




Main subjects: Ordinary differential equations, Latest development in mathematical research

Title of the thesis: Optimal strategies of players in linear differential games

Supervisor: Dr. Gafurjan Ibragimov, 2008-2011


Main subjects: Harmonic analysis, Functional analysis, Differentiable manifolds, Real analysis

Title of the thesis: Arens regularity of the algebra of operators on a Banach space, 2004-2006




Research interests:






Language Skills:



Conferences and scientific meetings participation:


1.      2nd Dresden-Leipzig Dynamics Day, Max Planck Institute for Mathematics in the Sciences, Leipzig, Germany, 22 January 2016.

2.      Mean Field Games and Related Topics - 2, Università di Padova, Padova, Italy, 4-6 September 2013.




1.    An infinite dimensional pursuit-evasion differential game with finite number of players, Center for Dynamics, Department of Mathematics, Technische Universität Dresden, Germany, 15 January 2016.

2.    Game Theory -  Differential Games, Center for Dynamics, Department of Mathematics, Technische Universität Dresden, Germany, 15 January 2015.


Conference presentations:


1.   Ferrara, M., Salimi, M. (2018): Linear Discrete Game and Differential Game of Pursuits. ICDEA 2018, 24th International Conference on Difference Equations and Applications, Technische Universität Dresden, Dresden, Germany, May 2018.

2.   Nik Long, N.M.A., Salimi, M., Sharifi, S., Ferrara, M. (2016): Developing a new family of Newton-Secant method with memory based on a weight function. International Conference and Workshop on Mathematical Analysis, Langkawi, Malaysia, August 2016.

3.   Salimi, M., (2015): Pursuit problem with countable and evasion problem with finite number of pursuers. Invited Speaker, Conference: Mathematical Analysis; Modelling and Applications, Università degli Studi Mediterranea di Reggio Calabria, Italy, June 2015.

4.      Salimi, M., (2015): Game Theory – On Pursuit-Evasion Differential Games. Invited Speaker, Workshop: Advances in Game Theory, Reggio Calabria, Italy, May 2015.

5.      Salimi, M., Ibragimov, G. (2013): Pursuit-evasion differential games with many players and integral constraints. Proceedings of the Seventh International Conference on Game Theory and Management at Graduate School of Management, St. Petersburg University, St. Petersburg, Russia, June 2013, 200-202.

6.      Salimi, M., Lotfi, T. (2012): Fuzzy Collocation method for solving Fredholm integral equations of the second kind. Proceedings of the World Academy of Science, Engineering and Technology Conference at Venice, Italy, April 2012, 688-693.

7.      Salimi, M., Ibragimov, G., Fudziah, I., Suleiman, M. (2010): A differential game with state constraint. Proceedings of the Fundamental Science Congress at Kuala Lumpur, Malaysia, May 2010, 104-105.

8.      Salimi, M., Pourmoslemi, A., Fudziah, I. (2009): Some results in Probabilistic n-Banach Spaces. Prosiding Simposium Kebangsaan Sains Matematik Ke-17, Melaka, Malaysia, Disember 2009, 884-888.

9.      Salimi, M., Pourmoslemi, A. (2007): On probabilistic n-normed spaces. Proceedings of the 38-th Annual Iranian Mathematics Conference at Zanjan, Iran, September 2007, 246-248.

10.  Pourmoslemi, A., Salimi, M. (2007): D-bounded sets in generalized probabilistic 2-normed spaces. Proceedings of the 16-th Seminar on Math. Anal. Appl. at Mashhad, Iran, February 2007, 113-115.



Selected publications:



1.      Salimi, M., Ferrara, M. (2018): Differential game of optimal pursuit of one evader by many pursuers, International Journal of Game Theory, Published online.

      DOI 10.1007/s00182-018-0638-6



2.      Salimi, M., Nik Long, N.M.A., Sharifi, S., Pansera, B.A. (2018): A multi-point iterative method for solving nonlinear equations with optimal order of convergence, Japan Journal of Industrial and Applied Mathematics, 35 (2), 497-509.

DOI 10.1007/s13160-017-0294-4



3.      Ferrara, M., Ibraimov, G., Salimi, M. (2017): Pursuit-evasion game of many players with coordinate-wise integral constraints on a convex set in the plane, AAPP | Atti della Accademia Peloritana dei Pericolanti Classe di Scienze Fisiche, Matematiche e Naturali, 95 (2), A6.

DOI 10.1478/AAPP.952A6



4.      Ferrara, M., Rasouli, S., Khademi, M., Salimi, M. (2017): A robust optimization model for a decision making problem: An application for stock market, Operations Research Perspectives, 4, 136-141.




5.      Paripour, M., Ferrara, M., Salimi, M. (2017): Approximate solutions by artificial neural network of hybrid fuzzy differential equations, Advances in Mechanical Engineering, 9(9), 1-9.

DOI 10.1177/1687814017717429



6.      Salimi, M. (2018): A research contribution on an evasion problem, SeMA Journal, 75 (1), 139-144.

DOI 10.1007/s40324-017-0122-4



7.      Ferrara, M., Khademi, M., Salimi, M., Sharifi, S. (2017): A Dynamic Stackelberg Game of Supply Chain for a Corporate Social Responsibility, Discrete Dynamics in Nature and Society, vol. 2017, Article ID 8656174, 8 pages.

DOI 10.1155/2017/8656174



8.      Nik Long, N.M.A., Salimi, M., Sharifi, S., Ferrara, M. (2017): Developing a new family of Newton–Secant method with memory based on a weight function, SeMA Journal, 74 (4), 503-512.

DOI 10.1007/s40324-016-0097-6



9.      Salimi, M., Lotfi, T., Sharifi, S., Siegmund, S. (2017): Optimal Newton-Secant like methods without memory for solving nonlinear equations with its dynamics, International Journal of Computer Mathematics, 94 (9), 1759-1777.

DOI 10.1080/00207160.2016.1227800



10.  Ferrara, M., Sharifi, S., Salimi, M. (2017):  Computing multiple zeros by using a parameter in Newton-Secant method, SeMA Journal, 74 (4), 361-369.

DOI: 10.1007/s40324-016-0074-0



11.  Matthies, G., Salimi, M., Varona, J.L., Sharifi, S. (2016): An optimal three-point eighth-order iterative method without memory for solving nonlinear equations with its dynamics, Japan Journal of Industrial and Applied Mathematics, 33 (3), 751-766.

DOI 10.1007/s13160-016-0229-5



12.  Sharifi, S., Ferrara, M., Salimi, M., Siegmund, S. (2016): New modification of Maheshwari method with optimal eighth order of convergence for solving nonlinear equations, Open Mathematics (formerly Central European Journal of Mathematics), 14, 443-451.

DOI 10.1515/math-2016-0041



13.  Sharifi, S., Salimi, M., Siegmund, S., Lotfi, T. (2016): A new class of optimal four-point methods with convergence order 16 for solving nonlinear equations, Mathematics and Computers in Simulation, 119, 69-90.




14.  Salimi, M., Ibragimov, G., Siegmund, S., Sharifi, S. (2016): On a Fixed Duration Pursuit Differential Game with Geometric and Integral Constraints, Dynamic Games and Applications, 6 (3), 409-425.

DOI: 10.1007/s13235-015-0161-3



15.  Sharifi, S., Siegmund, S., Salimi, M. (2016): Solving nonlinear equations by a derivative-free form of king's family with memory, Calcolo, 53 (2), 201-215.

DOI 10.1007/s10092-015-0144-1



16.  Lotfi, T., Sharifi, S., Salimi, M., Siegmund, S. (2015): A new class of three point methods with optimal convergence order eight and its dynamics, Numerical Algorithms, 68 (2), 261-288.

DOI 10.1007/s11075-014-9843-y



17.  Jebril, I. H., Al-Seadi, S. R., Salimi, M., Pourmoslemi, A. (2013): Bounded Linear Operators in Random 2-Normed Linear Space. European Journal of Scientific Research, 108 (3), 460-468.



18.  Eslaminosratabadi, H., Salimi, M., Ibragimov, G., Amini, M. (2013): An evasion game model for duopoly competition. Pertanika J. Soc. Sci. & Hum. 21 (3): 1083 – 1091.



19.  Ibragimov, G., Salimi, M., Amini, M. (2012): Evasion from many pursuers in simple motion differential game with integral constraints. European Journal of Operational Research, 218, 505–511.




20.  Ibragimov, G., Salimi, M. (2009): Pursuit-evasion differential game with many inertial players. Mathematical Problems in Engineering, vol. 2009, Article ID 653723, 15 pages.



21.  Pourmoslemi, A., Salimi, M. (2009): Probabilistic n-normed spaces, D-n-compact sets and D-n-bounded sets. Chaos, Solitons and Fractals, 42, 2729–2734.





Submitted and revised papers:



1.      Salimi, M., et al. (2018): A simple motion differential game of many pursuers with coordinate-wise integral constraints on a compact convex set, preprint.


2.      Salimi, M., et al. (2017): Review of some iterative methods for solving nonlinear equations with multiple zeros, preprint.


3.      Salimi, M., et al. (2016): An optimal derivative free scheme in a general way with eighth-order convergence, preprint.


4.      Salimi, M., et al. (2015): Modified Potra-Ptak method to determine the multiple zeros of nonlinear equations, preprint.



5.      Salimi, M., et al. (2015): An optimal class of eighth-order iterative methods based on Kung and Traub's method with its dynamics, preprint.



6.      Salimi, M., et al. (2015): Differential game of many pursuers with integral constraints on a convex set in the plane, preprint.